# SDR HNAA2014120800351

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,445 hours, 61,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0171
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BAY SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT.  NO ODOR OR FUMES DETECTED.  PERFORMED HIDDEN DAMAGE INSPECTION.  NO SIGN OF FIRE OR OVERHEAT NOTED. R & R NR 2 SMOKE DETECTOR IAW AMM 26-12-01.
